# SDR SWIA202155396

- Difficulty date: January 9, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000549
- Aircraft time: 12,974 hours, 7,238 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Pin
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT BULKHEAD UPPER HINGE ASSEMBLY IS MISSING THE CENTER PIN.  C-CHECK RO 1/18/2021.  REMOVED AND REPLACED RT BULKHEAD UPPER HINGE ASSEMBLY, REF ERJ175 52-51-01.
